# SDR SWAA2021080542649

- Difficulty date: April 15, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.STA.727D FLOOR PANEL SPLICE STRIP CORRODED AROUND FASTNER HOLES / EVALUATED CORRODED SPLICE STRIP AT AFT CARGO STA 727D FLOOR PNL SPLICE NO ALLOWABLE MATERIAL LOSS FOUND IN SRM SPLICE STRIP OUT OF LIMITS REPLACED STRIP PART # 146A9401-8 IAW BOEING DWG 146A7500 REV- ATAG #UP1629
